# SDR SWAA2022050390254

- Difficulty date: March 31, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS 907 AND BS 927 AND STRINGER 26R AFT CARGO COMPARTMENT 2022-168640 / [01] REPLACED ANGLE-SUPPORT LOCATED BETWEEN BS 907 AND BS 927 AND STRINGER 26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 28 REV - SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE-SUPPORT LOCATED BETWEEN BS 907 AND BS 927 AND STRINGER 26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 28 REV -  SEE INDIVIDUAL SIGNOFF BELOW .COMPLETED
